MAUDE Adverse Event Report: AVALIGN-NEMCOMED DIVISION MONOBLOC FLEXIBLE REAMER 11.5 - STD - DD

AVALIGN-NEMCOMED DIVISION MONOBLOC FLEXIBLE REAMER 11.5 - STD - DD
Model Number 03.045.115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, the monobloc reamer broke apart in the patient's left femur into 2 pieces resulting in the doctor having to take out the larger portion of the reamer with a pliers.There was a surgical delay of three (3) minutes due to the reported event.The procedure was successfully completed.This report is for one (1) monobloc flexible reamer 11.5 - std - dd this is report 1 of 1 for complaint pc-(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: b5, d4 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: corrected data: d3, g1.
 
Event or Problem Description
It was noted the procedure was delayed for five (5) minutes.The patient status was reported as stable.

Brand Name
MONOBLOC FLEXIBLE REAMER 11.5 - STD - DD
Common Device Name
REAMER
Manufacturer (Section D)
AVALIGN-NEMCOMED DIVISION
8727 clinton park drive
fort wayne IN 46582
Manufacturer (Section G)
AVALIGN-NEMCOMED DIVISION
8727 clinton park drive
fort wayne IN 46582
Manufacturer Contact
renee imbody
8727 clinton park drive
fort wayne, IN 46582
6103142063
MDR Report Key12980813
Report Number2939274-2021-07057
Device Sequence Number11940987
Product Code HTO
UDI-Device Identifier00190776152994
UDI-Public(01)00190776152994
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.045.115
Device Catalogue Number03.045.115
Device Lot NumberN169923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2021
Supplement Date Received by Manufacturer01/10/2022
01/18/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date01/10/2022
02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown